Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Feeling slight headache, dizzy after using BELVIQ as an appetite suppressant. How long does one BELVIQ last?

On my 2nd day of using BELVIQ as an appetite suppressant . .I am a bit bummed at the side effects that i m feeling; slight headache , a bit dizzy, just don t feel at 100%, dragging a bit. Do these last as long as you take BELVIQ or will my body adjust and the symptoms go away? Also, how long does one BELVIQ last??? How much time should i have in between my am and pm pills? Thank you for your help
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Hello,
Thanks for posting to HCM,
yes appetite suppressant is the side effect BELVIQ.
Abdominal or stomach discomfort
false or unusual sense of well-being.
Regards
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor